# SDR DALA13008813274

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 33,933 hours, 15,272 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEARING REMOVAL OF RUDDER HINGE NR 7 THE BORE FOUND WITH WEAR.  THERE IS NO ALLOWABLE DAMAGE NOT REPAIR ON ANY MANUAL, HINGE NR 7 MUST BE REPLACED.  REPLACED HINGE NR 7 AND FASTENERS IAW SRM 51-72-11.
